MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 56429
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Problem code 3270 captures the reportable event of stent failed to expand.According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific on (b)(6) 2018 that a wallflex biliary rx uncovered stent was to be used during a procedure performed on (b)(6) 2018.According to the complainant, during procedure, the stent did not open; it remained closed and was impossible to place.The procedure was completed with another wallflex biliary stent.There were no patient complications as a result of this event.The patient condition following the procedure was reported to be stable.Boston scientific has been unable to obtain additional information and/ or specific information regarding the circumstances surrounding these events to date.Should additional relevant details become available a supplemental report will be submitted.

Brand Name
WALLFLEX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7798890
Report Number3005099803-2018-60077
Device Sequence Number16466470
Product Code FGE
UDI-Device Identifier08714729765332
UDI-Public08714729765332
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number56429
Device Catalogue Number56429
Device Lot Number0022063693
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;